Alert archive / Georgia / Special Marine Warnings in 2002
Special Marine Warning 13, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special marine warning at Mar 31, 2002, 6:26 PM EST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2002, 6:26 PM EST (23:26 UTC)
- Expired
- Mar 31, 2002, 8:30 PM EST
- In force
- 2 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special marine warning went out at Mar 31, 5:55 PM EST, 31 minutes earlier.
Area forecast discussion, Mar 31, 5:55 PM EST, 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 555 PM EST SUN MAR 31 2002 QUICK UPDATE TO CLEAR OUR SE AL COUNTIES FROM SVR TSTM WATCH 67 & LOWER POPS. UPDATED ZONES OUT SHORTLY. .TLH... .AL...NONE. .GA...NONE. .FL...FIRE WEATHER WATCH IN EFFECT MONDAY NOON TIL SUNSET INLAND. MAJ
In the hours before
Special weather statement, Mar 31, 2:00 PM EST, 4 hours 26 minutes before
ALZ065>069-FLZ007>019-026-027-GAZ120>131-142>148-155>161-010000- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 200 PM EST SUN MAR 31 2002 THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...EFFECTIVE UNTIL 700 PM EST SUNDAY EVENING(600 PM CST SUNDAY EVENING). THIS WATCH INCLUDES THE FOLLOWING COUNTIES: IN ALABAMA...COFFEE...GENEVA...DALE...HENRY...AND HOUSTON. IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON... CALHOUN...GULF...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA... JEFFERSON...MADISON. IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH... CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY... LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES. REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
Special weather statement, Mar 31, 5:55 PM EST, 31 minutes before
ALZ065>069-FLZ007>019-026-027-GAZ120>131-142>148-155>161-GMZ750-770- 312325- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 555 PM EST SUN MAR 31 2002 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE SEVERE THUNDERSTORM WATCH FOR THE FOLLOWING COUNTIES IN SOUTHEAST ALABAMA... COFFEE...GENEVA...DALE...HENRY...AND HOUSTON. THE SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM EST (6 PM CST) FOR THE FOLLOWING COUNTIES: IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON... CALHOUN...GULF...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA... JEFFERSON...MADISON. IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH... CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY... LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES. REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:09 PM EST | Severe Thunderstorm Warning | TAE | Worth | 3 hr |
| Mar 31, 4:50 PM EST | Special Marine Warning | TAE | 115 min | |
| Mar 31, 5:06 PM EST | Severe Thunderstorm Warning | TAE | Early | 84 min |
| Mar 31, 5:58 PM EST | Severe Thunderstorm Warning | TAE | Dougherty, Lee | 32 min |
| Mar 31, 6:02 PM EST | Severe Thunderstorm Warning | TAE | Baker, Mitchell | 28 min |
| Mar 31, 6:07 PM EST | Severe Thunderstorm Warning | TAE | Grady | 53 min |
| Mar 31, 6:10 PM EST | Severe Thunderstorm Warning | TAE | Grady | 50 min |
| Mar 31, 6:24 PM EST | Severe Thunderstorm Warning | TAE | Worth | 66 min |
| Mar 31, 6:34 PM EST | Severe Thunderstorm Warning | TAE | Mitchell | 70 hr |
| Mar 31, 6:59 PM EST | Severe Thunderstorm Warning | TAE | Colquitt | 70 hr |
| Mar 31, 4:34 PM EST | Severe Thunderstorm Warning | TAE | Holmes, Walton | 101 min |
| Mar 31, 2:46 PM EST | Severe Thunderstorm Warning | TAE | Henry, Houston | 2 hr |
Nearby
Special Marine Warnings in Georgia, 2002Every special marine warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.